Alert archive / Florida / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 18, NWS Melbourne, FL

March 29, 2014Lake County, Volusia County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Mar 29, 2014, 1:23 PM EDT for Lake County, Volusia County, Florida. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 29, 2014, 1:23 PM EDT (17:23 UTC)
Expired
Mar 29, 2014, 2:15 PM EDT
In force
52 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

Counties Lake County, FL, Volusia County, FL

The radar

The Jacksonville radar (KJAX), 138 km from the middle of the area, began a volume at 17:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 29, 9:43 AM EDTTornado WatchSPC7 hr

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 5.4 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2014-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 426 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2014-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 248 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
426 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
739 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
248 m²/s²
0-3 km storm-relative helicity
428 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

650 
WUUS52 KMLB 291723
SVRMLB
FLC069-127-291815-
/O.NEW.KMLB.SV.W.0018.140329T1723Z-140329T1815Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
123 PM EDT SAT MAR 29 2014

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN LAKE COUNTY IN FLORIDA
  NORTHERN VOLUSIA COUNTY IN FLORIDA

* UNTIL 215 PM EDT.

* AT 122 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 2 MILES SOUTHWEST OF
  ASTOR...AND MOVING EAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED 
TO...  PIERSON...DELEON SPRINGS...DELAND......DAYTONA BEACH ...SOUTH 
DAYTONA...PORT ORANGE...ORMOND BY THE SEA...ORMOND   BEACH...HOLLY 
HILL...AND DAYTONA BEACH SHORES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM EDT SATURDAY AFTERNOON
FOR EASTERN FLORIDA.

&&

LAT...LON 2912 8095 2896 8155 2919 8165 2928 8165
      2932 8168 2937 8154 2938 8145 2940 8142
      2927 8141 2927 8116 2941 8116 2943 8114
      2943 8110
TIME...MOT...LOC 1722Z 250DEG 26KT 2914 8151

$$


15

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 29, 10:47 AM EDT, 2 hours 36 minutes earlier.

Area forecast discussion, Mar 29, 10:47 AM EDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MELBOURNE FL
1047 AM EDT SAT MAR 29 2014

.UPDATE...
ISSUED TO UPDATE WWA FOR TORNADO WATCH ISSUANCE

&&

.DISCUSSION...
...FAVORABLE ENVIRONMENT FOR STRONG TO SEVERE STORMS...
...PERSONS SHOULD CLOSELY MONITOR WEATHER CONDITIONS TODAY...

THE MORNING SOUNDING AT TBW YIELDS AN IMPRESSIVE PROFILE FOR THE
DEVELOPMENT OF ROTATING STORMS. SR RELATIVE HELICITY PROFILE AT TBW
AND THE JUST RELEASED XMR SOUNDING SHOWS SUFFICIENT EARLY VALUES
REFLECTING VERY GOOD DIRECTIONAL AND SPEED SHEAR IN THE LOWER 1-2KM
ALONG WITH PWAT EXCEEDING 1.6 INCHES AND SFC DEWPOINTS ABOVE 21C.
NEXT ROUND OF STORMS ENTERING THE WEST FL COAST WL HAVE TO BE
MONITORED CLOSELY ALONG WITH NEWLY DEVELOPING DIURNAL ACTIVITY
DEVELOPING OVER THE NEXT 4 TO 6 HOURS. WITH MOISTURE AND SOURCES OF
LIFT WELL ESTABLISHED THE INSTABILITY FACTOR WITH ONLY MARGINAL
HEATING REQUIRED SHOULD BE ENOUGH TO ALLOW FOR LOCALLY STRONG TO
SEVERE STORMS.

(MODIFIED PREV DISC)...TEMPERATURES REMAIN MILD AS CLOUD COVER AND
SLIGHTLY ELEVATED SOUTHERLY WINDS AT THE SURFACE ARE HELPING
READINGS REMAIN IN THE UPPER 60S TO LOWER 70S.

TODAY-TONIGHT...MID-LEVEL ENERGY AIDING THE CONVECTION WILL MOVE
AWAY FROM THE EAST FLORIDA COAST LATER IN THE MORNING AS CONDITIONS
GRADUALLY IMPROVE. SOUTHERLY EARLY MORNING WINDS WILL BECOME
SOUTHWEST WITH SPEEDS INCREASING TO AROUND 15 MPH WITH OCCASIONAL
HIGHER GUSTS. SOUTH-SOUTHWEST WINDS ALONG THE SPACE AND TREASURE
COAST MAY AVERAGE A LITTLE HIGHER DURING THE DAY.

AFTER MORNING CONVECTION COMES TO AN END ALL EYES WILL TURN TOWARDS
THE NORTHWEST AS AN UPPER TROUGH SWINGS OUT OF THE CENTRAL PLAINS
AND ACROSS THE OHIO AND TENNESSEE VALLEYS BY LATE IN THE DAY. THIS
UPPER TROUGH WILL MOVE TO ALONG THE EASTERN SEABOARD BY SUNRISE SUN
MORNING. A COLD FRONT WILL ADVANCE EASTWARD AND INTO THE FLORIDA
PANHANDLE BY EARLY THIS EVENING. THE BOUNDARY WILL CONTINUE A
SOUTHEAST MOVEMENT THROUGH THE EVENING AND ENTER CENTRAL FLORIDA
LATE IN THE NIGHT AND LIKELY THROUGH SOUTH-CENTRAL FLORIDA BY
SUNRISE SUN MORNING. WILL GO WITH LIKELY POPS AROUND 60 PERCENT
AREAWIDE...THOUGH WILL LIKELY SEE A LULL IN THE ACTIVITY FROM
BETWEEN THIS MORNING AND LATER THIS AFTERNOON/EVENING AS THE FRONT
APPROACHES. PRECIPITATION WILL COME TO AN END FROM NORTH TO SOUTH
LATER IN THE EVENING AND OVERNIGHT AHEAD OF THE APPROACHING FRONT.
SOUTHWEST WINDS WILL VEER TO WEST AND THEN NORTHWEST LATE BEHIND THE
BOUNDARY. WIND SPEEDS WILL INCREASE BEHIND THE FRONT BRIEFLY TO
AROUND 15 MPH WITH SOME OCCASIONAL HIGHER GUSTS LATE TONIGHT.

AHEAD OF THIS FRONT MODEL SOUNDINGS ARE SHOWING A MODERATELY
UNSTABLE ATMOSPHERE ACROSS THE CENTRAL PENINSULA. IT WILL BE
INTERESTING TO SEE HOW THE ATMOSPHERE IS ABLE TO RECOVER ONCE THE
MORNING PRECIPITATION MOVES OFF. TEMPERATURES AT 500 MB WILL
APPROACH -12 CELSIUS BY LATE IN THE DAY. PRECIPITABLE WATER VALUES
ARE FORECAST IN EXCESS OF 1.70 INCHES ACROSS THE AREA. THE STORM
PREDICTION CENTER HAS PLACED AREAS NORTH OF VERO BEACH UNDER A
SLIGHT RISK OF SEVERE STORMS FOR LATER IN THE DAY AND EVENING. THE
MAIN THREAT APPEARS TO BE STRONG STRAIGHT LINE WINDS AND LARGE HAIL
POTENTIAL...WITH A BRIEF TORNADO.

&&

.AVIATION...
MODEL SOUNDINGS SUGGEST A MODERATELY UNSTABLE ATMOSPHERE FOR LATER
TODAY. IF THIS OCCURS...MAIN THREATS WILL BE STRONG STRAIGHT LINE
WINDS AND POTENTIALLY LARGE HAIL WITH LATE AFTERNOON/EVENING STORMS.
FUTURE SHIFTS MAY ADD ADDITIONAL TEMPO GROUPS AS CONFIDENCE GROWS.
ACTIVITY WILL COME TO AN END LATE OVERNIGHT ACROSS ECFL AS THE FRONT
SWEEPS THROUGH THE AREA.

&&

.MARINE...
TODAY-TONIGHT...(MODIFIED PREVIOUS) LOCALLY GUSTY WINDS...OCCASIONAL
LIGHTNING AND BRIEF DOWNPOURS WILL BE THE MAIN THREATS DURING
AFTERNOON STORMS. AFTER A LULL IN THE ACTIVITY...SHOWERS AND STORMS
WILL BE FORECAST TO MOVE OFF OF THE COAST AHEAD OF AN APPROACHING
COLD FRONT. A FEW OF THESE STORMS ESPECIALLY NORTH OF VERO BEACH
COULD BE ON THE STRONG SIDE DEPENDING IF THE ATMOSPHERE IS ABLE TO
RECOVER FROM THIS MORNING'S SHOWERS.

SSE/S WINDS WILL VEER TO SSW LATER THIS MORNING AND AFTERNOON AHEAD
OF THE FRONT. WINDS WILL VEER LATE OVERNIGHT TO WEST AND THEN NW
TOWARDS DAYBREAK SUN MORNING. WIND SPEEDS A BIT TRICKY EARLY THIS
MORNING WITH SPEEDS SUGGESTED UP TO AROUND 20 KTS OVER THE OPEN
WATER...THOUGH NOT PRESENTLY BEING REALIZED. THE PRESSURE GRADIENT
IS FORECAST TO DECREASE THIS MORNING AND AFTERNOON...BUT WILL AGAIN
INCREASE BEHIND THE FRONT LATE TONIGHT. WILL KEEP HIGHEST WINDS
EARLY IN THE PERIOD BETWEEN 15 AND 20 KTS WELL OFFSHORE AND FROM
NEAR THE CAPE NORTHWARD.

SEAS CONTINUE TO GRADUALLY SUBSIDE THIS MORNING. WILL START OUT WITH
3-5 FT SEAS NEAR SHORE AND 5-6 FT FOR OFFSHORE WATERS/GULF STREAM.
3-5 FT SEAS EARLY THIS EVENING AREAWIDE WILL BUILD TO 5-6 FT LATE IN
THE NIGHT WITH 7 FT SEAS POSSIBLE NORTH OF THE VOLUSIA-BREVARD
COUNTY LINE BY DAYBREAK SUN MORNING. WILL HAVE CAUTIONARY STATEMENTS
FOR OFFSHORE WATERS THIS MORNING AND LET FUTURE SHIFTS EVALUATE IF
THEY ARE STILL NECESSARY FOR LATE MORNING COASTAL WATERS FORECAST
ISSUANCE.

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...TORNADO WATCH UNTIL 5 PM EDT THIS AFTERNOON FOR COASTAL VOLUSIA-
     INDIAN RIVER-INLAND VOLUSIA-NORTHERN BREVARD-NORTHERN LAKE-
     ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE.

AM...TORNADO WATCH UNTIL 5 PM EDT THIS AFTERNOON FOR COASTAL WATERS
     FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM-
     COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
     SEBASTIAN INLET OUT 20 NM.

     SMALL CRAFT ADVISORY FROM 2 AM TO 4 PM EDT SUNDAY FOR WATERS
     FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60
     NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20
     TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE
     TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

&&

JP/ALM/PG
Hazardous weather outlook, Mar 29, 9:29 AM EDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
929 AM EDT SAT MAR 29 2014

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-292000-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
929 AM EDT SAT MAR 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
A LARGE AREA OF SHOWERS AND STORMS ASSOCIATED WITH A DEVELOPING
LOW PRESSURE SYSTEM OVER THE DEEP SOUTH IS CURRENTLY MOVING
THROUGH THE EASTERN PANHANDLE AND GULF OF MEXICO LATE THIS
MORNING. THIS ACTIVITY WILL PUSH INTO CENTRAL FLORIDA BY THE
EARLY AFTERNOON...AND CONTINUE ACROSS THE PENINSULA INTO THIS
EVENING. WARM AND MOIST SOUTHERLY FLOW AND BROKEN SUNSHINE IS
CURRENTLY DESTABILIZING THE ATMOSPHERE ACROSS EAST CENTRAL
FLORIDA...CREATING AN ENVIRONMENT FAVORABLE FOR STRONG TO SEVERE
STORMS THIS AFTERNOON.

STRONGER STORMS WILL BE CAPABLE OF PRODUCING FREQUENT CLOUD TO
GROUND LIGHTNING...STRAIGHT LINE WINDS IN EXCESS OF 60 MPH AND
POSSIBLY HAIL UP TO THE SIZE OF QUARTERS. A FEW STORMS MAY ALSO
ACQUIRE ROTATION...PRODUCING FUNNEL CLOUDS OR BRIEF TORNADOES AND
WATERSPOUTS.

.MARINE THUNDERSTORM GUST IMPACT...
STORMS MOVING ACROSS THE PENINSULA AND OFFSHORE INTO THE ATLANTIC
FROM THE MAINLAND LATER THIS MORNING AND THROUGH THE AFTERNOON WILL
BE CAPABLE OF PRODUCING DEADLY CLOUD TO WATER LIGHTNING ALONG WITH
WIND GUSTS EXCEEDING 34 KNOTS. INLAND LAKES ARE NOT IMMUNE FROM
THE THREATS OF APPROACHING STORMS. MARINERS SHOULD BE READY TO
MOVE TO A PROTECTED AREA IN THE ADVANCE OF ANY APPROACHING STORMS
MOVING FROM THE WEST.

.RIP CURRENT IMPACT...
WEATHER AND OCEAN CONDITIONS WILL PRODUCE A MODERATE THREAT FOR
DANGEROUS RIP CURRENTS AT THE ATLANTIC BEACHES...ESPECIALLY THROUGH
ABOUT 4 PM. CHECK WITH THE BEACH PATROL FOR ADDITIONAL INFORMATION
ABOUT OCEAN HAZARDS. TO LESSEN YOUR CHANCE OF BEING CAUGHT IN THE
SEAWARD PULL OF A RIP CURRENT...SWIM ONLY WITHIN SIGHT OF A
LIFEGUARD...AND NEVER SWIM ALONE.

.WIND AND SEA IMPACT...
CAUTIONARY STATEMENTS FOR SMALL CRAFT ARE IN EFFECT FOR THE
OFFSHORE WATERS WHERE WINDS WILL AVERAGE BETWEEN 15 AND 20 KNOTS
WELL OFFSHORE. SEAS WILL ALSO REMAIN AROUND 5 TO 6 FEET OVER THE
GULF STREAM. WEST-NORTHWEST WINDS WILL INCREASE TO 20 T0 25 KNOTS
LATE TONIGHT BEHIND A COLD FRONT OVER THE OFFSHORE WATERS. A SMALL
CRAFT ADVISORY IS IN EFFECT STARTING TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
BOATING CONDITIONS WILL REMAIN HAZARDOUS INTO SUNDAY AND INTO
EARLY NEXT WEEK DUE TO MODERATE TO FRESH WINDS AND CHOPPY SEAS.

DRIER AIR WILL FILTER INTO EAST CENTRAL FLORIDA BEHIND A COLD
FRONT FOR SUNDAY AND MONDAY. AFTERNOON RELATIVE HUMIDITY VALUES
MAY FALL BELOW CRITICAL THRESHOLDS FOR SEVERAL HOURS AWAY FROM THE
COAST EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

MOSES

In the hours before

Special weather statement, Mar 29, 12:20 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1220 PM EDT SAT MAR 29 2014

FLZ044-045-144-291715-
NORTHERN LAKE COUNTY-ORANGE-SOUTHERN LAKE COUNTY-
1220 PM EDT SAT MAR 29 2014

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER LAKE COUNTY...WESTERN
ORANGE COUNTY...

* UNTIL 115 PM EDT.

AT 1212 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG TO SEVERE STORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND
HAIL 30 MILES SOUTHWEST OF FRUITLAND PARK...MOVING EAST AT 35 MPH.

LOCATIONS IN THE PATH OF THESE STORMS WHICH MAY EXPERIENCE STRONG
WINDS AND SMALL HAIL INCLUDE LEESBURG AIRPORT AND MID FLORIDA LAKES.

RESIDENTS IN LAKE COUNTY AND WEST ORANGE COUNTY SHOULD LISTEN FOR
POSSIBLE WARNINGS AND BE READY TO TAKE ACTION SINCE STRONG STORMS
TODAY WILL HAVE THE POTENTIAL TO QUICKLY BECOME SEVERE.

THE PRIMARY THREAT WILL BE STRONG WIND GUSTS TO 55 MPH AND DIME
SIZED HAIL. HOWEVER...THE OCCURRENCE OF A TORNADO CANNOT BE RULED
OUT...A WELL AS SEVERE WIND GUSTS OF 65 MPH. A TORNADO WATCH IS IN
EFFECT FOR THE THREATENED AREA THROUGH 5 PM.

FREQUENT CLOUD TO GROUND LIGHTNING STRIKES WILL ALSO SO A CONCERN.
STRONG WINDS CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE
VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES.

LAT...LON 2897 8195 2896 8166 2898 8166 2898 8163
      2879 8148 2835 8147 2835 8196
TIME...MOT...LOC 1612Z 261DEG 32KT 2870 8233

DWS

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 4:16 AM EDTSmall Craft AdvisoryMLB36 hr
Mar 29, 6:51 AM EDTSpecial Marine WarningMLB84 min
Mar 29, 12:20 PM EDTSpecial Weather StatementMLBLake55 min
Mar 29, 12:49 PM EDTSevere Thunderstorm WarningMLBLake, Orange56 min
Mar 29, 1:03 PM EDTSevere Thunderstorm WarningMLBLake, Orange, Seminole, Volusia57 min
Mar 29, 1:07 PM EDTSevere Thunderstorm WarningMLBLake, Orange, Osceola53 min
Mar 29, 1:30 PM EDTTornado WarningMLBLake, Orange, Seminole60 min
Mar 29, 1:37 PM EDTSpecial Marine WarningMLB113 min
Mar 29, 1:41 PM EDTAreal Flood AdvisoryMLBLake, Volusia79 min
Mar 29, 1:51 PM EDTSpecial Weather StatementMLBVolusia39 min
Mar 29, 2:00 PM EDTSevere Thunderstorm WarningMLBVolusia45 min
Mar 29, 2:03 PM EDTSpecial Weather StatementMLBOsceola42 min
Mar 29, 2:09 PM EDTSevere Thunderstorm WarningMLBOrange, Osceola51 min
Mar 29, 2:12 PM EDTTornado WarningMLBBrevard, Orange, Osceola63 min
Mar 29, 2:29 PM EDTSpecial Weather StatementMLBSeminole61 min
Mar 29, 2:32 PM EDTSpecial Marine WarningMLB118 min
Mar 29, 2:44 PM EDTSpecial Marine WarningMLB2 hr
Mar 29, 2:50 PM EDTSevere Thunderstorm WarningMLBBrevard, Indian River, Osceola55 min
Mar 29, 3:12 PM EDTSevere Thunderstorm WarningMLBBrevard33 min
Mar 29, 3:32 PM EDTSpecial Weather StatementMLBIndian River, Okeechobee43 min
Mar 29, 3:38 PM EDTSpecial Marine WarningMLB112 min
Mar 29, 3:48 PM EDTSpecial Weather StatementMLBOsceola57 min
Mar 29, 3:49 PM EDTSevere Thunderstorm WarningMLBBrevard, Indian River, Okeechobee, Osceola, Saint Lucie41 min
Mar 29, 4:33 PM EDTSpecial Weather StatementMLBIndian River, Okeechobee, Saint Lucie42 min
Mar 29, 5:47 PM EDTSpecial Weather StatementMLBIndian River, Martin, Okeechobee, Saint Lucie43 min
Mar 29, 5:57 PM EDTSpecial Marine WarningMLB93 min

Nearby

Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.